# SDR CA151223009

- Difficulty date: December 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,578 hours
- Engine: Ge CF348C5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: GG670800011
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED A RIGHT HAND BLEED CAUTION MESSAGE AFTER TAKE OFF. QRH FOLLOWED AIRCRAFT RETURNED TO DEPARTURE AIRPORT . MAINTENANCE TROUBLESHOOTING CARRIED OUT AND 10TH STAGE BLEED VALVE REPLACED. FUNCTION CHECKS CARRIED OUT WITH NO FURTHER FAULTS TO REPORT. AIRCRAFT RETURNED TO SERVICE.
